# SDR AALA202507045084

- Difficulty date: June 30, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,938 hours, 34,815 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA STATED WINDOW SHADE IN THE FORWARD EMERGENCY EXIT ROW AIRCRAFT RIGHT WAS STUCK IN THE CLOSED POSITION SO THEY REMOVED IT TO REMAIN IN COMPLIANCE. (OPEN)
